# SDR AALA20072494

- Difficulty date: December 21, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- Aircraft time: 58,469 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT AFT FLIGHT ATTENDANT STATION HAS BROKEN STRAP.  REPLACED STRAP FOR EMERGENCY FLASHLIGHT AT AFT FLIGHT ATTENDANT STATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
